MathSciNet Relay Station
MathSciNet bibliographic data
MR28907 26.1X
Hummel, P. M.; Seebeck, C. L., Jr. A generalization of Taylor's expansion. Amer. Math. Monthly 56, (1949). 243–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement